Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On monogenic operators and measures


Authors: Z. Lipecki and D. Plachky
Journal: Proc. Amer. Math. Soc. 82 (1981), 216-220
MSC: Primary 47B55; Secondary 28A99
MathSciNet review: 609654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of a monogenic operator between linear lattices, generalizing that of a monogenic measure, is introduced and investigated. The decomposition of an operator into its monogenic and antimonogenic parts is established. Products of monogenic measures are also considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B55, 28A99

Retrieve articles in all journals with MSC: 47B55, 28A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0609654-6
Keywords: Linear lattice, band, monogenic operator, monogenic measure, products of measures
Article copyright: © Copyright 1981 American Mathematical Society